# SDR AWXA200400013

- Difficulty date: December 27, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 51,699 hours, 30,031 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Beam
- Part number: 6516300
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-17 CHECK A .5 INCH CRACK WAS FOUND AT 2 INCH HOLE ON BS 178 BULKHEAD RT VERTICAL BEAM WEB RBL 17.1, WL 192.5.  MAINTENANCE CUT OUT DAMAGED AREA ON BS 178 BULKHEAD VERTICAL BEAM WEB RBL 17.1, WL 192.5; FABRICATED A NEW SECTION OF WEB AND A DOUBLER; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-10-08 FIG 212.
